paracetamol 650mg -pharmaniaga 65omg...

paracetamol 650mg -pharmaniaga 65omg - 1 strip

-head headaches

 

Active Ingredient

-paracetamol

 

Indication

-Adult 12 years old and above

-1 day 1 tablet

New product
No reviews

Grade Comments (0)

No customer reviews for the moment.
Product added to wishlist
Product added to compare.

This site uses cookies to personalize your experience, analyze site traffic and keeps track of items stored in your shopping basket.

By clicking ACCEPT or continuing to browse the site, you are agreeing to our use of cookies. See our Privacy Policy here for more details